# SDR AALA20010153

- Difficulty date: January 28, 2001
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N1435D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11425
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38843103
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ICT - FLT 487 - AT GATE SHORTLY BEFORE TAKEOFF, FLIGHT ATTENDANT REPORTED HEAVY SMOKE AT COCKPIT.  GROUND PERSONNEL REPORTED FLAMES AT APU AREA.  CREW IMMEDIATELY SHUT DOWN APU AND REMOVED ALL POWER FROM AIRCRAFT.  REPLACED APU.  INVESTIGATION DETERMINED OIL COOLING FAN WAS LEAKING OIL WHERE IT MOUNTS TO THE APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
